Frank Morgan
Frank Morgan
Verified email at williams.edu - Homepage
Title
Cited by
Cited by
Year
Geometric measure theory: a beginner's guide
F Morgan
Academic press, 2016
13272016
Riemannian geometry: A beginners guide
F Morgan
AK Peters/CRC Press, 1998
2751998
Manifolds with density
F Morgan
Notices of the AMS 52 (8), 853-858, 2005
2682005
Proof of the double bubble conjecture
M Hutchings, F Morgan, M Ritoré, A Ros
Annals of Mathematics, 459-489, 2002
1662002
On the isoperimetric problem in Euclidean space with density
C Rosales, A Canete, V Bayle, F Morgan
Calculus of Variations and Partial Differential Equations 31 (1), 27-46, 2008
1472008
Paired calibrations applied to soap films, immiscible fluids, and surfaces or networks minimizing other norms
G Lawlor, F Morgan
Pacific journal of Mathematics 166 (1), 55-83, 1994
1341994
Regularity of isoperimetric hypersurfaces in Riemannian manifolds
F Morgan
Transactions of the American Mathematical Society 355 (12), 5041-5052, 2003
1242003
Some sharp isoperimetric theorems for Riemannian manifolds
F Morgan, DL Johnson
Indiana University Mathematics Journal, 1017-1041, 2000
1242000
Repeat burglary in a Perth suburb: Indicator of short-term or long-term risk?
F Morgan
Crime prevention studies 12, 83-118, 2001
1182001
The isoperimetric problem on surfaces
H Howards, M Hutchings, F Morgan
The American mathematical monthly 106 (5), 430-439, 1999
931999
Soap bubbles in ℝ2 and in surfaces
F Morgan
Pacific journal of mathematics 165 (2), 347-361, 1994
911994
The isoperimetric theorem for general integrands
JE Brothers, F Morgan
Michigan Mathematical Journal 41 (3), 419-432, 1994
641994
The isoperimetric problem on surfaces of revolution of decreasing Gauss curvature
F Morgan, M Hutchings, H Howards
Transactions of the American Mathematical Society 352 (11), 4889-4909, 2000
602000
Hexagonal economic regions solve the location problem
F Morgan, R Bolton
The American mathematical monthly 109 (2), 165-172, 2002
572002
Clusters minimizing area plus length of singular curves
F Morgan
Mathematische Annalen 299 (1), 697-714, 1994
541994
Isoperimetric regions in cones
F Morgan, M Ritoré
Transactions of the American Mathematical Society 354 (6), 2327-2339, 2002
532002
Real analysis
F Morgan
American Mathematical Soc., 2005
512005
Calibrations on 𝑅⁸
J Dadok, R Harvey, F Morgan
Transactions of the American Mathematical Society 307 (1), 1-40, 1988
491988
Existence of isoperimetric regions in with density
F Morgan, A Pratelli
Annals of Global Analysis and Geometry 43 (4), 331-365, 2013
482013
On the singular structure of two-dimensional area minimizing surfaces in ℝn
F Morgan
Mathematische Annalen 261 (1), 101-110, 1982
481982
The system can't perform the operation now. Try again later.
Articles 1–20